# SDR DALA2022112907642

- Difficulty date: November 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 89,431 hours, 35,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 2L/2R DOOR ARMED LIGHTS INTERMITTENT THROUGHOUT FLIGHT.   CYCLED DOORS AND ARMED-CHECKED GIRT BAR CLEARENCES-ALL OPS AND INDICATIONS OPERATE NORMALLY PER B757AMM 25-66. (9814944)
